By Topic

On Correlated Generalized Rician Fading Based on Gaussian Class Multivariate Distributions with Generalized Correlation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Qinghua Shi ; Department of Electronic Engineering, University of Electro-Communications, 1-5-1 Chofugaoka, Chofu-shi, Tokyo 182-8585, Japan ; Y. Karasawa

Gaussian class multivariate distributions with single integral representations were recently proposed to obtain correlated fading channels with generalized correlation. In this letter, we focus on correlated generalized Rician fading channels, derived from Gaussian class multivariate distributions. We present a comprehensive investigation on the statistical properties of correlated generalized Rician fading channels. Specifically, closed-form expressions for joint probability density function (PDF), marginal PDF, power correlation, joint moment, and joint characteristic function are elaborated. These statistical characterizations help us have a better understanding of the correlated generalized Rician channels and allow for some new applications in performance analysis of diversity schemes and, particularly, maximal ratio combining over correlated fading channels with generalized correlation.

Published in:

IEEE Communications Letters  (Volume:16 ,  Issue: 12 )